# SDR UIEA2023050800422

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO STA 990 - 1000 STR 41L - STR 43L BILGE FUSELAGE SKIN SURFACE CORROSION( FWD CARGO STA 990 - 1000 STR 41L - STR 43L BILGE FUSELAGE SKIN SURFACE CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02, AND CHECKED WITHIN SRM 53-00-01 ADL. 1 FIG 101 LIMIT )
